Asymptotic noise gain of polynomial predictors
1997 (English)In: Signal Processing, ISSN 0165-1684, E-ISSN 1872-7557, Vol. 62, no 2, 247-250 p.Article in journal (Refereed) Published
Finite impulse response filters for the prediction of polynomial signals are considered. An expression for the asymptotic noise gain (as the filter length increases without bound) is derived. It is shown that the asymptotic noise gain only depends on the polynomial order - in particular, it is independent of the prediction horizon. It is also shown that the noise gain forms a non-increasing sequence for increasing filter lengths. Numerical results that lend support to the theoretical findings are included.
Place, publisher, year, edition, pages
1997. Vol. 62, no 2, 247-250 p.
Electrical Engineering, Electronic Engineering, Information Engineering
IdentifiersURN: urn:nbn:se:kth:diva-43872DOI: 10.1016/S0165-1684(97)00168-0ISI: 000071215900010OAI: oai:DiVA.org:kth-43872DiVA: diva2:448867
QC 201111072011-10-182011-10-182011-11-21Bibliographically approved